DOES ANYONE HAVE SUGGESTIONS FOR NEUROPATHY PAIN
I've had lupus for several years - mainly neuro and kidney involvement - been on cytoxan and iv prednisone on and off for a couple of years. Has anybody developed severe burning and pain in feet as a side effect of these meds? I'm taking neurontin but it's not helping much anymore. Thanks.
I wish I could help you
I wish I could give some advice about burning and pain in feet. Recently I have been experiencing severe burning in my hands and feet that comes on very quickly and sometimes lasts for hours. My neurologist says it may be neuropathy from CNS Lupus, but I am currently waiting for some testing to be done. I have never been on Cytoxan, but am on oral prednisone and have been on IV steroids in the past. I have heard that Neurontin is helpful for this, but have not personally taken it. Is the neurontin not helping? Maybe the doc can increase the dose or there may be something else that will work. I would certainly let you doc know if it is not helping with the burning and pain.